Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

On Symmetric Stable-Type Processes with Degenerate/Singular Lévy Densities


We consider symmetric stable-type processes with degenerate/singular Lévy densities via Dirichlet form theory. We give conditions of some global path properties of the processes such as recurrence, transience or conservativeness. We also show the polarity of a point.

This is a preview of subscription content, log in to check access.


  1. 1.

    Chen, Z.-Q., Kim, P., Kumagai, T.: Global heat kernel estimates for symmetric jump processes. Trans. Amer. Math. Soc. 363, 5021–5055 (2011)

  2. 2.

    Chen, Z.-Q., Kumagai, T.: Heat kernel estimates for stable-like processes on \(d\)-sets. Stoch. Proc. Appl. 108, 27–62 (2003)

  3. 3.

    Chen, Z.-Q., Kumagai, T.: Heat kernel estimates for jump processes of mixed types on metric measure spaces. Probab. Theory Rel. Fields 140, 277–317 (2008)

  4. 4.

    Fukushima, M., Oshima, Y., Takeda, M.: Dirichlet Forms and Symmetric Markov Processes, 2nd rev. and ext. ed., Walter de Gruyter (2011)

  5. 5.

    Ichihara, K.: Some global properties of symmetric diffusions processes. Publ. RIMS Kyoto Univ. 14, 441–486 (1978)

  6. 6.

    Janicki, A., Weron, A.: Simulation and Chaotic Behavior of \(\alpha \)- Stable Stochastic Processes. Marcel Dekker, New York (1994)

  7. 7.

    Pang, M.M.H.: \(L^1\) and \(L^2\) properties of a class of singular second order elliptic operators on \({\mathbb{R}}^d\) with measurable coefficients . J. Diff. Equ. 129, 1–17 (1996)

  8. 8.

    Sato, K.: Lévy Processes and Infinitely Divisible Distributions, rev edn. Cambridge University Press, Cambridge (2005)

  9. 9.

    Schilling, R.L., Uemura, T.: On the Feller property of Dirichlet forms generated by pseudo differential operators. Tohoku Math. J. 59, 401–422 (2007)

  10. 10.

    Shiozawa, Y., Uemura, T.: Explosion of jump-type symmetric Dirichlet forms on \(R^d\). J. Theor. Probab. 27, 404–432 (2014)

  11. 11.

    Sturm, K-Th: Analysis on local Dirichlet spaces I. Recurrence, conservativeness and \(L^p\)-Liouville properties. J. Reine Angew. Math. 456, 173–196 (1994)

  12. 12.

    Uemura, T.: On some path properties of symmetric stable-like processes for one dimension. Potential Anal. 16, 79–91 (2002)

  13. 13.

    Uemura, T.: On symmetric stable-like processes: some path properties and generators. J. Theor. Probab. 17, 541–555 (2004)

Download references

Author information

Correspondence to Toshihiro Uemura.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Okamura, H., Uemura, T. On Symmetric Stable-Type Processes with Degenerate/Singular Lévy Densities. J Theor Probab (2020).

Download citation


  • Symmetric stable-type processes
  • Recurrence
  • Transience
  • Conservativeness

Mathematics Subject Classification (2010)

  • Primary 31C25
  • Secondary 60J75